# SDR COMA0760385

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 28,640 hours, 24,981 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 149A
- Condition: Leaking
- Location: Nr 3 Hyd Sys
- Part time: 9,916 hours, 8,109 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5661- RECEIVED GEAR DISAGREE MESSAGE.  ABORTED APPROACH, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND NR 3 HYDRAULIC RESERVOIR LEAK DECAY RATE OUT OF LIMITS.  REPLACED RESERVOIR.  NO FURTHER DEFECTS.
